Discussions that mention vytorin

High & Low Blood Pressure board


Quote from mghealth:
Wow, really? A headache? That's wierd. At those times I get myself worked up and I cause my BP to up to around 160/110, I never experience headaches. Maybe it's the headaches that are causing your elevated BP? I know that pain can cause BP to rise.


Mghealth,

Actually, prior to a doctor noticing a rise in my BP on one particular visit I never had headaches at all, really nearly never.
It seems like I am sensitive to BP when it gets in the 140's or so in that regard. I actually consider it a blessing of sorts because it lets me know I need to do something to get it down. If I do not I wind up with a BP headache and it is very distingiushable from a normal off the cuff headache.
But I watch sodium very carefully and have started on Vytorin for cholesterol. It is a fact that cholesterol meds can have small but significant lowering of BP and I might just go off of meds all together. The doc says the Vytorin would help BP and he would like to see me off of BP meds. I take very little now and today took none and BP was 121/79.
So I am hopeful :)


BTW, my brother come running over the other day and wanted to use my BP machine. He said he felt something in his head and sure enough his BP was 140/92! So even he was sensitive to the rise. I asked him what he ate and he said he had PIZZA earlier. Yeah, at 600Mg. perslice THAT is why it shot up I told him.
Next day his came back down.


But you are right for sure. Pain can cause BP to rise.